# SDR SIMA20130908002

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 22,135 hours, 18,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18, EMERGENCY FLOOR LIGHT INOPERATIVE.  R & R ROW 18 EMERGENCY LIGHT WIRE CONNECTORS IN REF WITH AMM 20-21-00.  OPS CHECK GOOD.
